Couldn't find what you looking for?

TRY OUR SEARCH!


HI. I am 35 y old and have had extreme periods for the last 6 months!!! I’m on the pill too. I went to see the doc and he’s told me that I should take uterine ablasion but I really don’t whish to. I know that I will become sterile and even that’s quite enough for me… Are there any other side effects??? Is there a way to solve this problem without that particular treatment?? I’m feeling desperate… Is there anybody out there who can help me??

Loading...



I had uterine thermal ablasion myself… For me there was no alternative. But, unlike you, my problem was severe adenomyosis. In your case, I would definitely get a second opinion… I’m not a doc but I’m convinced there is some other way to treat your problem… Good luck and sll the best!!!
Reply

Loading...

I just had one last Thursday and boy, am I happy. I feel so much better.
Reply

Loading...

If you don't mind could you tell me more what that consists of as far as why you did it , insurance, will you still have pms symtoms i am clueless but desperate??????? thanks in advance
Reply

Loading...

Hello! Tell me how old you are? Have you been suggested to have the uterine ablation in order to get rid of the heavy periods or pains during periods or there’s another story to it?

Uterine ablation is something you should gather a lot of information on and then decide if this is a good option for you. I find it to be much better than hysterectomy as hysterectomy is the worst of all procedures. I think that hysterectomy mutilates a woman and should be considered as last option when all other options fail.

Back to the uterine ablation. Some women continue to have their periods but then they are mild and symptoms free but other women experience no symptoms at all.

Are you done having children. In this procedure, an uterine lining is destroyed which makes it impossible for the fertilized egg to grow inside the lining. However, pregnancy may occur if some of the lining is left in place during procedure. But these pregnancies are usually terminated.

It is quite possible for some women to grow the lining again as the lining has regenerative properties and may cause heavy bleedings again.

Let me know if there were more things you would like to know and if you are considering this procedure and what for?
I would love to hear from you!
Reply

Loading...

Ok- I have really bad pms. And I have been bleeding since Dec. I am done having kids. Husband had vasectomy! I just need something done so I can live normal life. I feel like my life has to planned around my bleeding and pms, I am flat down for days at a time. I so want to be done with periods. I have heard it is not a bad surg. but still have the hormonal symtoms. I am just trying to weigh the odds here! Thank you so much for your reply! :'(
Reply

Loading...

My sister had it done and she was more than satisfied from the first day. I suppose she was just relieved.

She doesn’t have any more periods now but she did for the first years or so after the ablation. They weren’t heavy or anything, sometimes just spotting. She was so content.
She regrets she didn’t have it before. The problem was that her doctor suggested hysterectomy as well but the thibg was that our aunt suffered fromsevere depression after she was taken out everything during hysterectomy (ovaries, uterus, cervix) and she was approaching menopause. As if that wasn’t scary enough.

Anyway, what I found funny when we did research online before she decided to undergo the procedure was that many women tell their stories and reported how everybody who knew nothing about it but wanted to know were so disgusted at the fact that they had their lining removed, especially men. I don’t see a problem but that is what you get when you pry into other people’s business.

Have you already thought of the way to do it. I know there are a couple of possible ways to do it like cryo, laser and there are also some other new forms of getting rid of the uterus lining. The latest I heard about is called Novasura or something.
Reply

Loading...

Hi,
The Mirena IUD is your answer for the heavy periods and birth control that you may have taken out when you are ready for children. Doctor inserted in 10 minutes and taken out in 10 also. Insurance will pay for it,too. It also has a slowl and minimal amount of hormone released within the area. You may love it!
Reply

Loading...

Try Merina,IUD. Easy, 10 minutes for Dr. to insert, 10 minutes to take out when you are ready for children. Very light periods,sometimes light spotting only. Tiny amount of hormone only in the area of iud. And, insurance pays for it!
Reply

Loading...

I don't know your whole story. But, perhaps you could try uterine embolization. That's what I'm having done. I have fibroid tumors and painful periods.
Reply

Loading...

HI, FROM UK I HAVE TRYED THE MERINA COIL, TWICE WORKS WELL HAVE LIGHT SPOTTING, BUT THINGS WENT WRONG AFTER 2 YEARS IRREGUAR SPOTTING, BLOATED TUMMY, WEIGHT GAINLOOKED PREGNENT :-( SO IT CAME OUT, HAD REARLY HEAVY BLEEDING FOR A WEEK, BOTH TIMES , LEFT FEEELING LOW AND DEPPRESSED :$ NOW HAVE A FIBROID IN THE WOMB LINEING , TRYING A NASAL SPRAY CALLED SYNAREL , WHICH HAS SENT ME INTO A FALSE MENAPAUSE TO TRY AND SHRINK IT, PLEASE HAS ANYONE TRY THIS HORMONE SPRAY, SUE FROM ENGLAND :-|
Reply

Loading...

Hi Juleth, I am 38 yrs old and I had the Mirena IUD inserted in Mar 2007 and also took birth control pills at the same time. I had the IUD taken out this month (Oct) and I bled every day since March. I never had a break or "spot bleeding" as the doctor told me. The heavy gushes would come any time during the day and I would sometimes bleed through my clothes. I am afraid to go to work or in public for fear that I won't have enough tampons or have a bathroom to get to in time to change. I have been having excessive bleeding difficulties since Dec 2004. The GYN put me on megace (a cancer treatment drug) to stop the bleeding. It worked, but they only gave me a 10 day dose and then the bleeding started back up again. Then he gave me a depo shot and had me on estrogen pills. I've had several tests done and ultrasounds, but they can't find anything wrong, except a polyp, which I had removed in Nov 05, but it didn't help the bleeding. I can't stand it and I'm really getting depressed over it. I have had 4 different opinions and they all mention uterine ablation, but I don't want to close the option of having more kids yet. One doctor told me you could still have kids after a couple years when the lining grows back. Does it really grow back? If I stop taking the pill, I quit bleeding except for my periods, and my ovulation and period cramps are so bad it feels like someone is twisting my ovaries and its hurts to walk. Plus my head breaks out with all these pimple/sores from not taking the pill. Is it the estrogen that makes your acne go away? I don't know what to do, but I want to stop bleeding. Do you have any other suggestions?
Reply

Loading...